EconPapers    
Economics at your fingertips  
 

Corrigendum to "Mean reversion of industry stock returns in the U.S., 1926-1998" [J. Empir. Finance 11 (2004) 537-551]

Jeffrey Gropp

Journal of Empirical Finance, 2005, vol. 12, issue 1, 217-217

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0927-5398(04)00065-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:empfin:v:12:y:2005:i:1:p:217-217

Access Statistics for this article

Journal of Empirical Finance is currently edited by R. T. Baillie, F. C. Palm, Th. J. Vermaelen and C. C. P. Wolff

More articles in Journal of Empirical Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:empfin:v:12:y:2005:i:1:p:217-217